U.S. doctors online nowAsk doctors free
A female asked:

I've had impacted feces back to back in the past 3 weeks, removed through enemas & laxatives. doc recommends fibre supplements but it makes it worse?

1 doctor answer2 doctors weighed in
Dr. Matt Wachsman
A Verified Doctoranswered
Internal Medicine 37 years experience
He might not have: heard about a new drug Linaclotide for that. Also, if you are on narcotics, fiber won't help but newer drugs like relistor would be very helpful
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.